# SDR C2XA06IA011

- Difficulty date: January 23, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 10,976 hours, 9,427 cycles
- Engine: Allsn AE3007A
- Engine time: 12,332 hours, 10,742 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23073795
- Condition: Cracked
- Location: Engine
- Component: Engine, Allsn, AE3007A
- Component part number: AE3007A13
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2006, THE CREW REPORTED A NUMBER ONE ENGINE FAILURE AT 2000 FT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  RESUBMITTED WITH PART NUMBER CAUSING DIFFICULTY.
